# SDR N6WA20110306

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 14,049 hours, 9,830 cycles
- Engine: Ge CF348C5B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Detector
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MASTER CAUTION.   R & R INBD FLAP, INBD DETECTOR IAW AMM 27-52-45.  OPS CHECK GOOD.
